Tohoku Mathematical Journal

Obituary note: Matsusaburô Fujiwara (1881--1946)

Tadahiko Kubota

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 1, Number 1 (1949), 1-2.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245760

Digital Object Identifier
doi:10.2748/tmj/1178245760

Mathematical Reviews number (MathSciNet)
MR0034325

Zentralblatt MATH identifier
0041.00302

Subjects
Primary: 01.0X

Citation

Kubota, Tadahiko. Obituary note: Matsusaburô Fujiwara (1881--1946). Tohoku Math. J. (2) 1 (1949), no. 1, 1--2. doi:10.2748/tmj/1178245760. https://projecteuclid.org/euclid.tmj/1178245760


Export citation

See also

  • See: G. Sunouchi. Supplementary list of mathematical publications by Prof. M. Fujiwara. Tohoku Math. J., Volume 4, Number 3 (1952).
  • See: M. Fujiwara: 1981--1946 (photograph). Tohoku Math. J., Volume 1, Number 3 (1950).
  • See: T. Kubota: 1885-- (photograph). Tohoku Math. J., Volume 1, Number 3 (1950).